This site is for people with DVT, seeking comfort and information from others who understand from personal experience.
 
HomeHome  FAQFAQ  RegisterRegister  Log in  

Share | 
 

 sore arms

View previous topic View next topic Go down 
AuthorMessage
inbalp



Posts : 5
Join date : 2008-10-29

PostSubject: sore arms   Sun Nov 23, 2008 5:13 am

Hi everyone...
I was wondering if anyone else out there who is on Coumadin has pain in their arms?
It is not an unbearable pain, more like the arm feels heavy. It's very hard to describe the feeling, but it definitely feels related to circulation. I take 10mg of Coumadin a day (had DVT in left leg about 7 weeks ago). Is this a side-effect of the Coumadin, or "low" INR (last test showed 1.9)...or should I go to doctor and have it checked out?
Always something....
Thanks
Inbal
Back to top Go down
 
sore arms
View previous topic View next topic Back to top 
Page 1 of 1

Permissions in this forum:You cannot reply to topics in this forum
Life DOES go on after DVT :: Why does this forum exist??? :: The Lounge...-
Jump to: